MathSciNet Relay Station
MathSciNet bibliographic data
MR2086757 (2005h:35128) 35J70 (35J45 35J60 49N60)
Duzaar, Frank; Mingione, Giuseppe Regularity for degenerate elliptic problems via $p$-harmonic approximation. Ann. Inst. H. Poincaré Anal. Non Linéaire 21 (2004), no. 5, 735–766.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement